# SDR USAA2009062991635

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 62,048 hours, 27,519 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - NR 4 RUDDER HINGE WORN AT STA 2632, RIB 6.  REPLACED NR 4 RUDDER HINGE WORN AT STA 2632, RIB 6 IAW A320 SRM 55-36-42.
